General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Funktsional. Anal. i Prilozhen.:

Personal entry:
Save password
Forgotten password?

Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 3, Pages 1–16 (Mi faa307)  

This article is cited in 39 scientific papers (total in 41 papers)

Uniformization of Jacobi Varieties of Trigonal Curves and Nonlinear Differential Equations

V. M. Buchstabera, D. V. Leikinb, V. Z. Ènol'skiib

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Institute of Magnetism, National Academy of Sciences of Ukraine

Abstract: We obtain an explicit realization of the Jacobi and Kummer varieties for trigonal curves of genus $g$ ($\gcd(g,3)=1$) of the form
$$ y^3=x^{g+1}+\sum_{\alpha,\beta}\lambda_{3\alpha +(g+1)\beta}x^{\alpha}y^{\beta},\qquad 0\le3\alpha+(g+1)\beta <3g+3, $$
as algebraic subvarieties in $\mathbb{C}^{4g+\delta}$, where $\delta=2(g-3[g/3])$, and in $\mathbb{C}^{g(g+1)/2}$. We uniformize these varieties with the help of $\wp$-functions of several variables defined on the universal space of Jacobians of such curves. By way of application, we obtain a system of nonlinear partial differential equations integrable in trigonal $\wp$-functions. This system in particular contains the oussinesq equation.


Full text: PDF file (368 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:3, 159–171

Bibliographic databases:

UDC: 512.742+517.957
Received: 22.05.2000

Citation: V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “Uniformization of Jacobi Varieties of Trigonal Curves and Nonlinear Differential Equations”, Funktsional. Anal. i Prilozhen., 34:3 (2000), 1–16; Funct. Anal. Appl., 34:3 (2000), 159–171

Citation in format AMSBIB
\by V.~M.~Buchstaber, D.~V.~Leikin, V.~Z.~\`Enol'skii
\paper Uniformization of Jacobi Varieties of Trigonal Curves and Nonlinear Differential Equations
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 3
\pages 1--16
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 3
\pages 159--171

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matsutani, S, “Hyperelliptic solutions of KdV and KP equations: re-evaluation of Baker's study on hyperelliptic sigma functions”, Journal of Physics A-Mathematical and General, 34:22 (2001), 4721  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Eilbeck, JC, “Varieties of elliptic solitons”, Journal of Physics A-Mathematical and General, 34:11 (2001), 2215  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Buchstaber, VM, “Graded Lie algebras that define hyperelliptic sigma functions”, Doklady Mathematics, 66:1 (2002), 87  zmath  isi
    4. Matsutani, S, “Hyperelliptic solutions of modified Korteweg-de Vries equation of genus g: essentials of the Miura transformation”, Journal of Physics A-Mathematical and General, 35:19 (2002), 4321  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. Eilbeck, JC, “The hyperelliptic zeta-function and the integrable massive Thirring model”, Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences, 459:2035 (2003), 1581  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. Shoda, T, “New components of the moduli space of minimal surfaces in 4-dimensional flat tori”, Journal of the London Mathematical Society-Second Series, 70 (2004), 797  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. Baldwin, S, “Genus 4 trigonal reduction of the Benney equations”, Journal of Physics A-Mathematical and General, 39:14 (2006), 3607  crossref  mathscinet  zmath  adsnasa  isi  scopus
    9. Eilbeck, JC, “Abelian Functions for Trigonal Curves of Genus Three”, International Mathematics Research Notices, 2007, rnm140  crossref  mathscinet  isi  elib  scopus
    10. Baldwin, S, “Abelian functions for cyclic trigonal curves of genus 4”, Journal of Geometry and Physics, 58:4 (2008), 450  crossref  mathscinet  zmath  adsnasa  isi  scopus
    11. Cho, K, “Differential structure of Abelian functions”, International Journal of Mathematics, 19:2 (2008), 145  crossref  mathscinet  zmath  isi  scopus
    12. Matsutani, S, “Jacobi inversion on strata of the Jacobian of the C-rs curve y(r) = f(x)”, Journal of the Mathematical Society of Japan, 60:4 (2008), 1009  crossref  mathscinet  zmath  isi  scopus
    13. E. Yu. Bunkova, V. M. Buchstaber, “Heat Equations and Families of Two-Dimensional Sigma Functions”, Proc. Steklov Inst. Math., 266 (2009), 1–28  mathnet  crossref  mathscinet  zmath  isi  elib
    14. England, M, “Abelian functions associated with a cyclic tetragonal curve of genus six”, Journal of Physics A-Mathematical and Theoretical, 42:9 (2009), 095210  crossref  mathscinet  zmath  adsnasa  isi  scopus
    15. Buchstaber V.M., “Heat Equations and Sigma Functions”, Geometric Methods in Physics, AIP Conference Proceedings, 1191, 2009, 46–58  crossref  adsnasa  isi  scopus
    16. Feng, Y, “Hyperelliptic functions solutions of some nonlinear partial differential equations using the direct method”, Applied Mathematics and Computation, 215:11 (2010), 3868  crossref  mathscinet  zmath  isi  scopus
    17. Matthew England, “Higher Genus Abelian Functions Associated with Cyclic Trigonal Curves”, SIGMA, 6 (2010), 025, 22 pp.  mathnet  crossref  mathscinet
    18. Feng Y.ang, Ding Q.i, Dong, Zhang, “Hyperelliptic Function Solutions of Three Genus for KP Equation Using Direct Method”, Communications in Theoretical Physics, 53:4 (2010), 615–618  crossref  mathscinet  zmath  adsnasa  isi  scopus
    19. Yu. V. Brezhnev, “Transcendental trace formulas for finite-gap potentials”, Theoret. and Math. Phys., 164:1 (2010), 920–928  mathnet  crossref  crossref  adsnasa  isi  elib
    20. Nakayashiki A., “On algebraic expressions of sigma functions for $(n, s)$ curves”, Asian J Math, 14:2 (2010), 175–211  crossref  mathscinet  isi  scopus
    21. Eilbeck J.C., Enolski V.Z., Gibbons J., “Sigma, tau and Abelian functions of algebraic curves”, Journal of Physics A-Mathematical and Theoretical, 43:45 (2010), 455216  crossref  mathscinet  zmath  adsnasa  isi  scopus
    22. J. Harnad, V. Z. Enolski, “Schur function expansions of KP $\tau$-functions associated to algebraic curves”, Russian Math. Surveys, 66:4 (2011), 767–807  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    23. England M., “Deriving Bases for Abelian Functions”, Comput. Methods Funct. Theory, 11:2 (2011), 617–654  crossref  mathscinet  zmath  isi  elib
    24. Eilbeck J.C. England M. Onishi Y., “Abelian Functions Associated with Genus Three Algebraic Curves”, LMS J. Comput. Math., 14 (2011), 291–326  crossref  mathscinet  zmath  isi
    25. Wu L., He G., Geng X., “Algebro-Geometric Solutions to the Modified Sawada-Kotera Hierarchy”, J. Math. Phys., 53:12 (2012), 123513  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    26. England M. Athorne Ch., “Generalised Elliptic Functions”, Cent. Eur. J. Math., 10:5 (2012), 1655–1672  crossref  mathscinet  zmath  isi  elib  scopus
    27. Vershilov A.V., Tsiganov A.V., “On One Integrable System with a Cubic First Integral”, Lett. Math. Phys., 101:2 (2012), 143–156  crossref  mathscinet  zmath  adsnasa  isi  scopus
    28. A. M. Vershik, A. P. Veselov, A. A. Gaifullin, B. A. Dubrovin, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, D. V. Millionshchikov, S. P. Novikov, T. E. Panov, A. G. Sergeev, I. A. Taimanov, “Viktor Matveevich Buchstaber (on his 70th birthday)”, Russian Math. Surveys, 68:3 (2013), 581–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    29. Komeda J., Matsutani Sh., Previato E., “The SIGMA Function for Weierstrass Semigroups 3, 7, 8 and 6, 13, 14, 15, 16”, Int. J. Math., 24:11 (2013), 1350085  crossref  mathscinet  zmath  isi  scopus
    30. Konopelchenko B.G., Ortenzi G., “Birkhoff Strata of Sato Grassmannian and Algebraic Curves”, J. Nonlinear Math. Phys., 20:3 (2013), 309–347  crossref  mathscinet  isi  scopus
    31. Braden H.W., Enolski V.Z., Fedorov Yu.N., “Dynamics on Strata of Trigonal Jacobians and Some Integrable Problems of Rigid Body Motion”, Nonlinearity, 26:7 (2013), 1865–1889  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    32. Geng X., Zhai Yu., Dai H.H., “Algebro-Geometric Solutions of the Coupled Modified Korteweg-de Vries Hierarchy”, Adv. Math., 263 (2014), 123–153  crossref  mathscinet  zmath  isi  scopus
    33. Zhai Yu., Geng X., He G., “Explicit Quasi-Periodic Solutions of the Vakhnenko Equation”, J. Math. Phys., 55:5 (2014), 053512  crossref  mathscinet  zmath  adsnasa  isi  scopus
    34. Ayano T., “SIGMA Functions For Telescopic Curves”, Osaka J. Math., 51:2 (2014), 459–480  mathscinet  zmath  isi  elib
    35. He G., Geng X., Wu L., “Algebro-Geometric Quasi-Periodic Solutions To the Three-Wave Resonant Interaction Hierarchy”, SIAM J. Math. Anal., 46:2 (2014), 1348–1384  crossref  mathscinet  zmath  isi  scopus
    36. Matsutani Sh., Previato E., “the Function of a Cyclic Trigonal Curve of Genus Three”, Collect. Math., 66:3 (2015), 311–349  crossref  mathscinet  zmath  isi  elib  scopus
    37. Du D., Geng X., “Action-Angle Variables For the Lie Poisson Hamiltonian Systems Associated With Boussinesq Equation”, Commun. Nonlinear Sci. Numer. Simul., 30:1-3 (2016), 168–181  crossref  mathscinet  isi  elib  scopus
    38. Xianguo Geng, Xin Zeng, “Application of the trigonal curve to the Blaszak–Marciniak lattice hierarchy”, Theoret. and Math. Phys., 190:1 (2017), 18–42  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    39. Joe Suzuki, “Klein's Fundamental $2$-Form of Second Kind for the $C_{ab}$ Curves”, SIGMA, 13 (2017), 017, 13 pp.  mathnet  crossref
    40. Julia Bernatska, Dmitry Leykin, “On Regularization of Second Kind Integrals”, SIGMA, 14 (2018), 074, 28 pp.  mathnet  crossref
    41. Geng X., Zhai Yu., Xue B., Wei J., “A Hierarchy of Long Wave-Short Wave Type Equations: Quasi-Periodic Behavior of Solutions and Their Representation”, J. Nonlinear Math. Phys., 26:1 (2019), 1–23  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:676
    Full text:220
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020